MAUDE Adverse Event Report: ORTHOPEDIATRICS VERTEGLIDE¿ 4.5 POLYAXIAL PEDICLE SCREW 4.5MM X 30MM, CLOSED

ORTHOPEDIATRICS VERTEGLIDE¿ 4.5 POLYAXIAL PEDICLE SCREW 4.5MM X 30MM, CLOSED
Model Number 00-1722-4530
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Prominent hardware: patient presented with upper thoracic screws on the left that are visible through skin.
 
Event or Problem Description
Prominent hardware - patient presented with upper thoracic screws on the left that are visible through skin.

Brand Name
VERTEGLIDE¿ 4.5 POLYAXIAL PEDICLE SCREW 4.5MM X 30MM, CLOSED
Common Device Name
VERTEGLIDE¿ 4.5 POLYAXIAL PEDICLE SCREW 4.5MM X 30MM, CLOSED
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key24498371
Report Number3006460162-2026-00010
Device Sequence Number21327510
Product Code PGM
UDI-Device Identifier00840194463508
UDI-Public00840194463508
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K241816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1722-4530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age4 YR
Patient SexFemale